# SDR SWAA2019093037378

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 38,606 hours, 19,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY EXIT SIGN  BETWEEN LAVATORIES D & E INOP.          / FOUND L1223 CONNECTOR NOT SECURED. RE-SECURED L1223 CONNECTOR PER AMM.
